The Alexander polynomial of a plane curve singularity and integrals with respect to the Euler characteristicстатья

Статья опубликована в высокорейтинговом журнале

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 18 июля 2013 г.

Работа с статьей


[1] Campillo A., Delgado F., Gusein-Zade S. M. The alexander polynomial of a plane curve singularity and integrals with respect to the euler characteristic // International Journal of Mathematics. — 2003. — Vol. 14, no. 1. — P. 47–54. It was shown that the Alexander polynomial (of several variables) of a (reducible) plane curve singularity coincides with the (generalized) Poincaré polynomial of the multi-indexed filtration defined by the curve on the ring O_{C2,0} of germs of functions of two variables. The initial proof of the result was rather complicated (it used analytical, topological and combinatorial arguments). Here we give a new proof based on the notion of the integral with respect to the Euler characteristic over the projectivization of the space O_{C2,0} - the notion similar to (and inspired by) the notion of the motivic integration. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть